BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 9, Issue Number: 3

Volume: 9, Issue: 3 (5 Articles)

Research Article
Title: On binary pre-open sets and binary pre- ω-open sets in binary topological spaces
Authors: Carlos Granados
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2021, Volume: 9, Issue: 3, (JULY 2021), pp:042-050
DOI: 10.20852/ntmsci.2021.452
Viewed: (820) times
Abstract | Full Text| PDF

Research Article
Title: A Note for the Ulam-Hyers-Rassias stability of differential equations on bounded intervals
Authors: Serkan Aslıyüce and Süleyman Öğrekçi
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2021, Volume: 9, Issue: 3, (JULY 2021), pp:035-041
DOI: 10.20852/ntmsci.2021.451
Viewed: (1130) times
Abstract | Full Text| PDF

Research Article
Title: Euler polynomials method for solving linear integro differential equations
Authors: Deniz Elmaci and Nurcan Baykus Savasaneril
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2021, Volume: 9, Issue: 3, (JULY 2021), pp:021-034
DOI: 10.20852/ntmsci.2021.450
Viewed: (1222) times
Abstract | Full Text| PDF

Research Article
Title: Delay integro differential equations solutions with Euler polynomials method
Authors: Deniz Elmaci and Nurcan Baykus Savasaneril
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2021, Volume: 9, Issue: 3, (JULY 2021), pp:007-020
DOI: 10.20852/ntmsci.2021.449
Viewed: (1336) times
Abstract | Full Text| PDF

Research Article
Title: Multivariate Padé approximation for solving Fokker-Plank equations of fractional order
Authors: Veyis Turut
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2021, Volume: 9, Issue: 3, (JULY 2021), pp:001-006
DOI: 10.20852/ntmsci.2021.448
Viewed: (1174) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul